Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 1620417, 18 pages
https://doi.org/10.1155/2017/1620417
Research Article

Global Well-Posedness for a Class of Kirchhoff-Type Wave System

Department of Mathematics, Bohai University, Jinzhou, Liaoning 121013, China

Correspondence should be addressed to Xiaoli Jiang

Received 6 June 2017; Revised 9 August 2017; Accepted 8 November 2017; Published 7 December 2017

Academic Editor: Rehana Naz

Copyright © 2017 Xiaoli Jiang and Xiaofeng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. O. Carrier, B. L. Pegram, and O. Carrier Jr., “Antagonistic effects of reserpine on d-tubocurarine action on motor function of rabbits,” European Journal of Pharmacology, vol. 6, no. 2, pp. 125–128, 1969. View at Publisher · View at Google Scholar · View at Scopus
  2. S. I. Pohozaev and A. Tesei, “Nonexistence of local solutions to semilinear partial differential inequalities,” Annales de l'Institut Henri Poincare. Analyse Non Lineaire, vol. 21, no. 4, pp. 487–502, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Torrejon and J. M. Yong, “On a quasilinear wave equation with memory,” Nonlinear Analysis. Theory, Methods & Applications, vol. 16, no. 1, pp. 61–78, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. E. Munoz Rivera, “Global solution on a quasilinear wave equation with memory,” Bollettino dell Unione Matematica Italiana. Sezione B, vol. 8, no. 2, pp. 289–303, 1994. View at Google Scholar · View at MathSciNet
  5. S.-T. Wu and L.-Y. Tsai, “On global existence and blow-up of solutions for an integro-differential equation with strong damping,” Taiwanese Journal of Mathematics, vol. 10, no. 4, pp. 979–1014, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S.-T. Wu, “Exponential energy decay of solutions for an integro-differential equation with strong damping,” Journal of Mathematical Analysis and Applications, vol. 364, no. 2, pp. 609–617, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. V. Georgiev and G. Todorova, “Existence of a solution of the wave equation with nonlinear damping and source terms,” Journal of Differential Equations, vol. 109, no. 2, pp. 295–308, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. A. Levine, “Instability and nonexistence of global solutions to nonlinear wave equations of the form Dutt=Au+F(u),” Transactions of the American Mathematical Society, vol. 192, pp. 1–21, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. A. Levine, “Some additional remarks on the nonexistence of global solutions to nonlinear wave equations,” SIAM Journal on Mathematical Analysis, vol. 5, no. 1, pp. 138–146, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. A. Levine, S. R. Park, and J. Serrin, “Global existence and global nonexistence of solutions of the Cauchy problem for a nonlinearly damped wave equation,” Journal of Mathematical Analysis and Applications, vol. 228, no. 1, pp. 181–205, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. E. Vitillaro, “Global nonexistence theorems for a class of evolution equations with dissipation,” Archive for Rational Mechanics and Analysis, vol. 149, no. 2, pp. 155–182, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. Kirchhoff, Vorlesungen Über Mechanik, Teubner, Leipzig, Germany, 1883.
  13. K. Ono, “Blowing up and global existence of solutions for some degenerate nonlinear wave equations with some dissipation,” vol. 30, no. 7, pp. 4449–4457. View at Google Scholar · View at MathSciNet
  14. K. Ono, “Global existence, decay, and blowup of solutions for some mildly degenerate nonlinear Kirchhoff strings,” Journal of Differential Equations, vol. 137, no. 2, pp. 273–301, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. T. Wu and L. Tsai, On global solutions and blow-up solutions for a nonlinear viscoelastic wave equation with nonlinear damping, National Chengchi University, 2004.
  16. S. T. Wu and L. Y. Tsai, “Blow-up of solutions for some non-linear wave equations of Kirchhoff type with some dissipation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 65, no. 2, pp. 243–264, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S.-T. Wu and L.-Y. Tsai, “On a system of nonlinear wave equations of Kirchhoff type with a strong dissipation,” Tamkang Journal of Mathematics, vol. 38, no. 1, pp. 1–20, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. Xu and Y. Yang, “Finite time blow-up for the nonlinear fourth-order dispersive-dissipative wave equation at high energy level,” International Journal of Mathematics, vol. 23, no. 5, Article ID 12500607, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. M. Reed, Abstract non-linear wave equations, Lecture Notes in Mathematics, Vol. 507, Springer-Verlag, Berlin-New York, 1976. View at MathSciNet
  20. K. Agre and M. A. Rammaha, “Systems of nonlinear wave equations with damping and source terms,” Differential and Integral Equations. An International Journal for Theory & Applications, vol. 19, no. 11, pp. 1235–1270, 2006. View at Google Scholar · View at MathSciNet
  21. C. O. Alves, M. M. Cavalcanti, V. N. Domingos Cavalcanti, M. A. Rammaha, and D. Toundykov, “On existence, uniform decay rates and blow up for solutions of systems of nonlinear wave equations with damping and source terms,” Discrete and Continuous Dynamical Systems - Series S, vol. 2, no. 3, pp. 583–608, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. B. Said-Houari, “Global nonexistence of positive initial-energy solutions of a system of nonlinear wave equations with damping and source terms,” Differential and Integral Equations, vol. 23, no. 1-2, pp. 79–92, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. A. Rammaha and S. Sakuntasathien, “Global existence and blow up of solutions to systems of nonlinear wave equations with degenerate damping and source terms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 5, pp. 2658–2683, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. G. Li, Y. Sun, and W. Liu, “Global existence, uniform decay and blow-up of solutions for a system of Petrovsky equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 4, pp. 1523–1538, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. A. Rammaha and S. Sakuntasathien, “Critically and degenerately damped systems of nonlinear wave equations with source terms,” Applicable Analysis: An International Journal, vol. 89, no. 8, pp. 1201–1227, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. X. Han and M. Wang, “Global existence and blow-up of solutions for a system of nonlinear viscoelastic wave equations with damping and source,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5427–5450, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J. Wu, S. Li, and S. Chai, “Existence and nonexistence of a global solution for coupled nonlinear wave equations with damping and source,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 11, pp. 3969–3975, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  28. B. Said-Houari, S. A. Messaoudi, and A. Guesmia, “General decay of solutions of a nonlinear system of viscoelastic wave equations,” Nonlinear Differential Equations and Applications NoDEA, vol. 18, no. 6, pp. 659–684, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. S. A. Messaoudi and B. Said-Houari, “Global nonexistence of positive initial-energy solutions of a system of nonlinear viscoelastic wave equations with damping and source terms,” Journal of Mathematical Analysis and Applications, vol. 365, no. 1, pp. 277–287, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  30. B. Said-Houari, “Exponential growth of positive initial-energy solutions of a system of nonlinear viscoelastic wave equations with damping and source terms,” Zeitschrift für Angewandte Mathematik und Physik, vol. 62, no. 1, pp. 115–133, 2011. View at Publisher · View at Google Scholar · View at Scopus
  31. W. Liu, “Global existence and uniform decay of solutions for a system of wave equations with dispersive and dissipative terms,” Frontiers of Mathematics in China, vol. 5, no. 3, pp. 555–574, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. W. Liu, “Global existence, asymptotic behavior and blow-up of solutions for coupled Klein-Gordon equations with damping terms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 1, pp. 244–255, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  33. F. Liang and H. Gao, “Exponential energy decay and blow-up of solutions for a system of nonlinear viscoelastic wave equations with strong damping,” Boundary Value Problems, 2011:22, 19 pages, 2011. View at Google Scholar · View at MathSciNet
  34. S. A. Messaoudi and N.-e. Tatar, “Uniform stabilization of solutions of a nonlinear system of viscoelastic equations,” Applicable Analysis: An International Journal, vol. 87, no. 3, pp. 247–263, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  35. M. de Lima Santos, “Decay rates for solutions of a system of wave equations with memory,” Electronic Journal of Differential Equations, No.\ 38, 17 pages, 2002. View at Google Scholar · View at MathSciNet
  36. L. Liu and M. Wang, “Global existence and blow-up of solutions for some hyperbolic systems with damping and source terms,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 1, pp. 69–91, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  37. B. Said-Houari, “Global existence and decay of solutions of a nonlinear system of wave equations,” Applicable Analysis: An International Journal, vol. 91, no. 3, pp. 475–489, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. S.-T. Wu, “On decay and blow-up of solutions for a system of nonlinear wave equations,” Journal of Mathematical Analysis and Applications, vol. 394, no. 1, pp. 360–377, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  39. M. Nakao, “A difference inequality and its application to nonlinear evolution equations,” Journal of the Mathematical Society of Japan, vol. 30, no. 4, pp. 747–762, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  40. Y. Wang, “A global nonexistence theorem for viscoelastic equations with arbitrary positive initial energy,” Applied Mathematics Letters, vol. 22, no. 9, pp. 1394–1400, 2009. View at Publisher · View at Google Scholar · View at Scopus
  41. J. Ma, C. Mu, and R. Zeng, “A blow up result for viscoelastic equations with arbitrary positive initial energy,” Boundary Value Problems, 2011:6, 10 pages, 2011. View at Google Scholar · View at MathSciNet
  42. R. Zeng, C. Mu, and S. Zhou, “A blow-up result for Kirchhoff-type equations with high energy,” Mathematical Methods in the Applied Sciences, vol. 34, no. 4, pp. 479–486, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. R. Xu, Y. Yang, and Y. Liu, “Global well-posedness for strongly damped viscoelastic wave equation,” Applicable Analysis: An International Journal, vol. 92, no. 1, pp. 138–157, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  44. R. Xu, Y. Yang, S. Chen, J. Su, J. Shen, and S. Huang, “Nonlinear wave equations and reaction-diffusion equations with several nonlinear source terms of different signs at high energy level,” The ANZIAM Journal. The Australian & New Zealand Industrial and Applied Mathematics Journal, vol. 54, no. 3, pp. 153–170, 2013. View at Google Scholar · View at MathSciNet
  45. G. Filippo and S. Marco, “Global solutions and finite time blow up for damped similinear wave equations,” Ann. I. H. Poincaré-An, vol. 7, pp. 675–702, 2006. View at Google Scholar
  46. S. A. Messaoudi, “Blow-up of positive-initial-energy solutions of a nonlinear viscoelastic hyperbolic equation,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 902–915, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus